loader

Pain and Fever

Sort By:
View:
  • Actamol Tablets 1000s
    • Actamol Tablet is used for Joint pain, Ear pain, Cold, Flu, Headache, Toothache and other conditions.
    • Actamol Tablet contains Paracetamol as an active ingredient.
    • Actamol Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
    £56.64
    active ingredient : Paracetamol
  • Coryx effervescent tablets 12s

    Coryx effervescent tablets relieve all the symptoms of colds and influenza. (Analgesic, antipyretic, antihistaminic and decongestant properties.) The advantages of Coryx effervescent tablets are:

    • A tube of twelve Coryx effervescent tablets is four days treatment – so it is very good value for money.
    • Coryx effervescent tablets have a pleasant pineapple flavour – (one should not dissolve a tablet in more than half a glass of water).
    • Coryx effervescent tablets contain Aspirin 600mg which is equivalent to two Disprin.
    • Coryx effervescent tablets contain Vitamin C.
    £7.99
    active ingredient : Ascorbic Acid - Aspirin - Chlorpheniramine Maleate - Pseudoephedrine Hydrochloride
    use : Allergy - Anaphylactic shock - Cold & Flu - Common cold - Fever - General pain - Hay fever - Itchy throat - Kawasaki disease - Nasal congestion - Pericarditis - Rheumatic pain - Rheumatoid arthritis - Scurvy - Vitamin deficiency - Watery eyes
  • CORYX Paediatric syrup
    Coryx Paediatric Syrup is used for Upper respiratory symptoms, Scurvy, Cell damage, Wound healing, Tissue repair, Red blood cell production and other conditions.
    • Coryx Paediatric Syrup contains Pseudoephedrine Hcl, Triprolidine Hcl, and Vitamin C as active ingredients.
    • Coryx Paediatric Syrup works by blocking the damage caused by free radicals thus heals wounds; stimulating the alpha-adrenergic receptors; blocking the action of histamine receptor;
    £5.83
    active ingredient : Ascorbic Acid - Aspirin - Chlorpheniramine Maleate - Pseudoephedrine Hydrochloride
    use : Allergy - Anaphylactic shock - Cold & Flu - Common cold - Fever - General pain - Hay fever - Itchy throat - Kawasaki disease - Nasal congestion - Pericarditis - Rheumatic pain - Rheumatoid arthritis - Scurvy - Vitamin deficiency - Watery eyes
  • Dazit Tablets 10s

    Dazit Tablets 10s

    0 out of 5
    (0)
    Dazit Tablet is used for Rhinitis, Nasal congestion, Allergy, Allergic rhinitis, Hay fever, Acne and other conditions.
    • Dazit Tablet contains Desloratidine as an active ingredient.
    • Dazit Tablet works by blocking the action of histamine.
    £12.71
    active ingredient : Desloratadine
    use : Acne - Allergy - Hay fever - Nasal congestion - Rhinitis
  • Dazit Tablets 30s

    Dazit Tablets 30s

    0 out of 5
    (0)
    Dazit Tablet is used for Rhinitis, Nasal congestion, Allergy, Allergic rhinitis, Hay fever, Acne and other conditions.
    • Dazit Tablet contains Desloratidine as an active ingredient.
    • Dazit Tablet works by blocking the action of histamine.
    £37.46
    active ingredient : Desloratadine
    use : Acne - Allergy - Hay fever - Nasal congestion - Rhinitis
  • empaped 250mg 10 suppositories

    Empaped Suppository is used for Fever, Joint pain, Headache, Toothache, Ear pain, Periods pain and other conditions.

    £9.85
    active ingredient : Paracetamol
  • Grippon Capsules 24s
    Grippon Capsule is used for Flu, Common cold, Scurvy, Vitamin deficiency, Fatigue, Drowsiness and other conditions.
    • Grippon Capsule contains Ascorbic Acid, Caffeine, Chlorphenamine, Paracetamol, and Phenylephrine as active ingredients.
    • Grippon Capsule works by both providing ascorbic acid and reversibly oxidizing to dehydroascorbic acid in the body; antagonizing the adenosine receptors; blocking H1-receptor sites on tissues; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; constricting the blood vessels results in decreasing the flow of blood thus relieves nasal congestion.
    £66.60
    active ingredient : Ascorbic Acid - Caffeine Anhydrous - Chlorphenamine - Paracetamol - Phenylephrine
    use : Allergy - Cerebral palsy - Cold & Flu - Common cold - Drowsiness - Ear pain - Fatigue - Fever - Hay fever - Headache - Hypotension - Itchy skin - Itchy throat - Joint pain - Nasal congestion - Period pain - Scurvy - Toothache - Vitamin deficiency - Watery eyes
  • Grippon Capsules 24s

    Grippon Capsules 24s

    0 out of 5
    (0)
    Grippon Capsule is used for Flu, Common cold, Scurvy, Vitamin deficiency, Fatigue, Drowsiness and other conditions.
    • Grippon Capsule contains Ascorbic Acid, Caffeine, Chlorphenamine, Paracetamol, and Phenylephrine as active ingredients.
    • Grippon Capsule works by both providing ascorbic acid and reversibly oxidizing to dehydroascorbic acid in the body; antagonizing the adenosine receptors; blocking H1-receptor sites on tissues; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; constricting the blood vessels results in decreasing the flow of blood thus relieves nasal congestion.
    £16.82
    active ingredient : Ascorbic Acid - Caffeine Anhydrous - Chlorphenamine - Paracetamol - Phenylephrine
    use : Allergy - Cerebral palsy - Cold & Flu - Common cold - Drowsiness - Ear pain - Fatigue - Fever - Hay fever - Headache - Hypotension - Itchy skin - Itchy throat - Joint pain - Nasal congestion - Period pain - Scurvy - Toothache - Vitamin deficiency - Watery eyes
  • Grippon Capsules 24s

    Grippon Capsules 48s

    0 out of 5
    (0)
    Grippon Capsule is used for Flu, Common cold, Scurvy, Vitamin deficiency, Fatigue, Drowsiness and other conditions.
    • Grippon Capsule contains Ascorbic Acid, Caffeine, Chlorphenamine, Paracetamol, and Phenylephrine as active ingredients.
    • Grippon Capsule works by both providing ascorbic acid and reversibly oxidizing to dehydroascorbic acid in the body; antagonizing the adenosine receptors; blocking H1-receptor sites on tissues; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; constricting the blood vessels results in decreasing the flow of blood thus relieves nasal congestion.
    £33.30
    active ingredient : Ascorbic Acid - Caffeine Anhydrous - Chlorphenamine - Paracetamol - Phenylephrine
    use : Allergy - Cerebral palsy - Cold & Flu - Common cold - Drowsiness - Ear pain - Fatigue - Fever - Hay fever - Headache - Hypotension - Itchy skin - Itchy throat - Joint pain - Nasal congestion - Period pain - Scurvy - Toothache - Vitamin deficiency - Watery eyes
  • Norflex Co. Tablets 120s
    • Norflex Co Tablet is used for Acute painful musculoskeletal conditions, Joint pain, Headache, Ear pain, Toothache, Periods pain and other conditions.
    • Norflex Co Tablet contains Orphenadrine Citrate, and Paracetamol as active ingredients.
    • Norflex Co Tablet works by blocking cholinergic receptors; increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating.
    £69.85
    active ingredient : Orphenadrine citrate - Paracetamol
    use : Ear pain - Fever - Headache - Joint pain - Period pain - Toothache